# SDR AALA2009011100286

- Difficulty date: January 12, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 30,791 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT- LOWER EMERGENCY LIGHT LENS IN FIRST CLASS CLOSET WILL NOT STAY ON. REPLACED LIGHT ASSEMBLY IN FIRST CLASS CLOSET.
